# SDR DALA2024072907574

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467540) CORROSION ON R1 DOOR SCUFF PLATE FLOOR "Z" ANGLE SUPPORT. ACCOMPLISHED ERA 619544-14 REV ORG ON R1 DOOR SCUFF PLATE FLOOR "Z" ANGLE SUPPORT.
